MAUDE Adverse Event Report: SKLAR INSTRUMENTS ECONO STERILE¿; ECONO STERILE¿ ROCHESTER-PEAN FORCEPS, CURVED, 8 1/2" CS/50,

SKLAR INSTRUMENTS ECONO STERILE¿; ECONO STERILE¿ ROCHESTER-PEAN FORCEPS, CURVED, 8 1/2" CS/50,
Model Number 96-2549
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not used on any patient.Problem noticed during incoming inspection.
 
Event or Problem Description
On (b)(6) 2025, one of sklar's distributors reached out to customer service regarding an issue with a hole in the sterile packaging of 1 ea of 96-2549 econo sterile¿ rochester-pean forceps, curved, 8 1/2" cs/50.This was noted on incoming inspection.The device was not used on any patient.

Brand Name
ECONO STERILE¿
Common Device Name
ECONO STERILE¿ ROCHESTER-PEAN FORCEPS, CURVED, 8 1/2" CS/50,
Manufacturer (Section D)
SKLAR INSTRUMENTS
1333 lenape rd.
west chester PA 19382
Manufacturer Contact
douglas kraemer
1333 lenape rd.
west chester, PA 19382
6104303200
MDR Report Key22730949
Report Number2431166-2025-00009
Device Sequence Number9051122
Product Code GEN
UDI-Device Identifier10649111056802
UDI-Public(01)10649111056802(17)20280323(10)600031
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number96-2549
Device Catalogue Number96-2549
Device Lot Number600031
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown